On smale's axiom a dynamical systems
Système dynamique I - Varsovie, Astérisque, no. 49 (1977), p. 19-22
@incollection{AST_1977__49__19_0,
     author = {Dankner, Alan},
     title = {On smale's axiom a dynamical systems},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {19-22},
     mrnumber = {488160},
     zbl = {0375.58017},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__49__19_0}
}
Dankner, Alan. On smale's axiom a dynamical systems, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 19-22. http://www.numdam.org/item/AST_1977__49__19_0/

[1] R. Churchill, J. Franke, and J. Selgrade, "A geometric criterion for hyperbolicity of flows," Proc. Amer. Math. Soc. 62 (1977) 137-143. | Article | MR 428358 | Zbl 0316.58015

[2] S. Newhouse and J. Palis, "Hyperbolic nonwandering sets on two-dimensional manifolds," in Proc. Salvador Symp. on Dynamioal Systems 1971, Academic Press, New York (1973), 203-301 | MR 339284 | Zbl 0279.58010

[3] S. Smale, "Differentiable dynamical Systems," Bull. Amer. Math. Soc. 73 (1967) 757-817. | Article | MR 228014 | Zbl 0202.55202